# SDR KBM2004F00038

- Difficulty date: February 19, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 5070020910
- Part serial: 5664
- Condition: Inoperative
- Location: Turn And Bank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK INDICATOR, INOPERATIVE.  REMOVED AND REPLACED.
